Peng, Jian-Wen, Zhu, Dao-Li, and Zheng, Xiao-Ping. "Existence of solutions and convergence of a multistep iterative algorithm for a system of variational inclusions with -accretive operators.." Fixed Point Theory and Applications [electronic only] 2007 (2007): Article ID 93678, 20 p.-Article ID 93678, 20 p.. <http://eudml.org/doc/55094>.
@article{Peng2007,
author = {Peng, Jian-Wen, Zhu, Dao-Li, Zheng, Xiao-Ping},
journal = {Fixed Point Theory and Applications [electronic only]},
language = {eng},
pages = {Article ID 93678, 20 p.-Article ID 93678, 20 p.},
publisher = {Springer International Publishing},
title = {Existence of solutions and convergence of a multistep iterative algorithm for a system of variational inclusions with -accretive operators.},
url = {http://eudml.org/doc/55094},
volume = {2007},
year = {2007},
}
TY - JOUR
AU - Peng, Jian-Wen
AU - Zhu, Dao-Li
AU - Zheng, Xiao-Ping
TI - Existence of solutions and convergence of a multistep iterative algorithm for a system of variational inclusions with -accretive operators.
JO - Fixed Point Theory and Applications [electronic only]
PY - 2007
PB - Springer International Publishing
VL - 2007
SP - Article ID 93678, 20 p.
EP - Article ID 93678, 20 p.
LA - eng
UR - http://eudml.org/doc/55094
ER -